Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces


Authors: Yiyu Liang and Dachun Yang
Journal: Trans. Amer. Math. Soc. 367 (2015), 3225-3256
MSC (2010): Primary 42B25; Secondary 42B30, 42B35, 46E30
DOI: https://doi.org/10.1090/S0002-9947-2014-06180-1
Published electronically: October 10, 2014
MathSciNet review: 3314807
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \varphi : \mathbb{R}^n\times [0,\infty )\to [0,\infty )$ be such that $ \varphi (x,\cdot )$ is an Orlicz function and $ \varphi (\cdot ,t)$ is a Muckenhoupt $ A_\infty (\mathbb{R}^n)$ weight uniformly in $ t$. In this article, for any $ \alpha \in (0,1]$ and $ s\in \mathbb{Z}_+$, the authors establish the $ s$-order intrinsic square function characterizations of $ H^{\varphi }(\mathbb{R}^n)$ in terms of the intrinsic Lusin area function $ S_{\alpha ,s}$, the intrinsic $ g$-function $ g_{\alpha ,s}$ and the intrinsic $ g_{\lambda }^*$-function $ g^\ast _{\lambda , \alpha ,s}$ with the best known range $ \lambda \in (2+2(\alpha +s)/n,\infty )$, which are defined via $ \mathop {\mathrm {Lip}}_\alpha ({\mathbb{R}}^n)$ functions supporting in the unit ball. A $ \varphi $-Carleson measure characterization of the Musielak-Orlicz Campanato space $ {\mathcal L}_{\varphi ,1,s}({\mathbb{R}}^n)$ is also established via the intrinsic function. To obtain these characterizations, the authors first show that these $ s$-order intrinsic square functions are pointwise comparable with those similar-looking $ s$-order intrinsic square functions defined via $ \mathop {\mathrm {Lip}}_\alpha ({\mathbb{R}}^n)$ functions without compact supports, which when $ s=0$ was obtained by M. Wilson. All these characterizations of $ H^{\varphi }(\mathbb{R}^n)$, even when $ s=0$,

$\displaystyle \varphi (x,t):=w(x)t^p\ {\rm for\ all}\ t\in [0,\infty )\ {\rm and}\ x\in {\mathbb{R}}^n$

with $ p\in (n/(n+\alpha ), 1]$ and $ w\in A_{p(1+\alpha /n)}(\mathbb{R}^n)$, also essentially improve the known results.

References [Enhancements On Off] (What's this?)

  • [1] Néstor Aguilera and Carlos Segovia, Weighted norm inequalities relating the $ g^*_{\lambda }$ and the area functions, Studia Math. 61 (1977), no. 3, 293-303. MR 0492276 (58 #11418)
  • [2] Z. Birnbaum and W. Orlicz, Über die verallgemeinerung des begriffes der zueinander konjugierten potenzen, Studia Math. 3 (1931), 1-67.
  • [3] Aline Bonami, Justin Feuto, and Sandrine Grellier, Endpoint for the DIV-CURL lemma in Hardy spaces, Publ. Mat. 54 (2010), no. 2, 341-358. MR 2675927 (2011f:42024), https://doi.org/10.5565/PUBLMAT_54210_03
  • [4] Aline Bonami and Sandrine Grellier, Hankel operators and weak factorization for Hardy-Orlicz spaces, Colloq. Math. 118 (2010), no. 1, 107-132. MR 2600520 (2011d:47066), https://doi.org/10.4064/cm118-1-5
  • [5] Aline Bonami, Sandrine Grellier, and Luong Dang Ky, Paraproducts and products of functions in $ BMO(\mathbb{R}^n)$ and $ \mathcal {H}^1(\mathbb{R}^n)$ through wavelets, J. Math. Pures Appl. (9) 97 (2012), no. 3, 230-241 (English, with English and French summaries). MR 2887623, https://doi.org/10.1016/j.matpur.2011.06.002
  • [6] Aline Bonami, Tadeusz Iwaniec, Peter Jones, and Michel Zinsmeister, On the product of functions in BMO and $ H^1$, Ann. Inst. Fourier (Grenoble) 57 (2007), no. 5, 1405-1439 (English, with English and French summaries). MR 2364134 (2009d:42054)
  • [7] S. Campanato, Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 137-160 (Italian). MR 0167862 (29 #5127)
  • [8] Lennart Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 0117349 (22 #8129)
  • [9] Lennart Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 0141789 (25 #5186)
  • [10] Galia Dafni and Jie Xiao, Some new tent spaces and duality theorems for fractional Carleson measures and $ Q_\alpha (\mathbb{R}^n)$, J. Funct. Anal. 208 (2004), no. 2, 377-422. MR 2035030 (2004k:42039), https://doi.org/10.1016/S0022-1236(03)00181-2
  • [11] Matts Essén, Svante Janson, Lizhong Peng, and Jie Xiao, $ Q$ spaces of several real variables, Indiana Univ. Math. J. 49 (2000), no. 2, 575-615. MR 1793683 (2002a:26018), https://doi.org/10.1512/iumj.2000.49.1732
  • [12] C. Fefferman and E. M. Stein, $ H^{p}$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137-193. MR 0447953 (56 #6263)
  • [13] G. B. Folland and Elias M. Stein, Hardy spaces on homogeneous groups, Mathematical Notes, vol. 28, Princeton University Press, Princeton, N.J., 1982. MR 657581 (84h:43027)
  • [14] José García-Cuerva, Weighted $ H^{p}$ spaces, Dissertationes Math. (Rozprawy Mat.) 162 (1979), 1-63. MR 549091 (82a:42018)
  • [15] José García-Cuerva and José L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Mathematics Studies, vol. 116, Notas de Matemática [Mathematical Notes], 104, North-Holland Publishing Co., Amsterdam, 1985. MR 807149 (87d:42023)
  • [16] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, 1981. MR 628971 (83g:30037)
  • [17] Shaoxiong Hou, Dachun Yang, and Sibei Yang, Lusin area function and molecular characterizations of Musielak-Orlicz Hardy spaces and their applications, Commun. Contemp. Math. 15 (2013), no. 6, 1350029, 37. MR 3139410
  • [18] Jizheng Huang and Yu Liu, Some characterizations of weighted Hardy spaces, J. Math. Anal. Appl. 363 (2010), no. 1, 121-127. MR 2559046 (2010j:42047), https://doi.org/10.1016/j.jmaa.2009.07.054
  • [19] Svante Janson, Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation, Duke Math. J. 47 (1980), no. 4, 959-982. MR 596123 (83j:46037)
  • [20] R. Johnson and C. J. Neugebauer, Homeomorphisms preserving $ A_p$, Rev. Mat. Iberoamericana 3 (1987), no. 2, 249-273. MR 990859 (90d:42013), https://doi.org/10.4171/RMI/50
  • [21] Luong Dang Ky, New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators, Integral Equations Operator Theory 78 (2014), no. 1, 115-150. MR 3147406, https://doi.org/10.1007/s00020-013-2111-z
  • [22] Luong Dang Ky, Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc. 365 (2013), no. 6, 2931-2958. MR 3034454, https://doi.org/10.1090/S0002-9947-2012-05727-8
  • [23] Andrei K. Lerner, Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals, Adv. Math. 226 (2011), no. 5, 3912-3926. MR 2770437 (2012c:42048), https://doi.org/10.1016/j.aim.2010.11.009
  • [24] Andrei K. Lerner, On sharp aperture-weighted estimates for square functions, J. Fourier Anal. Appl. 20 (2014), no. 4, 784-800. MR 3232586, https://doi.org/10.1007/s00041-014-9333-6
  • [25] Yiyu Liang, Jizheng Huang, and Dachun Yang, New real-variable characterizations of Musielak-Orlicz Hardy spaces, J. Math. Anal. Appl. 395 (2012), no. 1, 413-428. MR 2943633, https://doi.org/10.1016/j.jmaa.2012.05.049
  • [26] Yiyu Liang and Dachun Yang, Musielak-Orlicz Campanato spaces and applications, J. Math. Anal. Appl. 406 (2013), no. 1, 307-322. MR 3062424, https://doi.org/10.1016/j.jmaa.2013.04.069
  • [27] Julian Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, vol. 1034, Springer-Verlag, Berlin, 1983. MR 724434 (85m:46028)
  • [28] Eiichi Nakai and Yoshihiro Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal. 262 (2012), no. 9, 3665-3748. MR 2899976, https://doi.org/10.1016/j.jfa.2012.01.004
  • [29] W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bull. Int. Acad. Pol. Ser. A 8 (1932), 207-220.
  • [30] Jan-Olov Strömberg and Alberto Torchinsky, Weighted Hardy spaces, Lecture Notes in Mathematics, vol. 1381, Springer-Verlag, Berlin, 1989. MR 1011673 (90j:42053)
  • [31] Mitchell H. Taibleson and Guido Weiss, The molecular characterization of certain Hardy spaces, Representation theorems for Hardy spaces, Astérisque, vol. 77, Soc. Math. France, Paris, 1980, pp. 67-149. MR 604370 (83g:42012)
  • [32] Beatriz E. Viviani, An atomic decomposition of the predual of $ {\rm BMO}(\rho )$, Rev. Mat. Iberoamericana 3 (1987), no. 3-4, 401-425. MR 996824 (90e:46024), https://doi.org/10.4171/RMI/56
  • [33] Hua Wang and Heping Liu, Weak type estimates of intrinsic square functions on the weighted Hardy spaces, Arch. Math. (Basel) 97 (2011), no. 1, 49-59. MR 2820587 (2012e:42034), https://doi.org/10.1007/s00013-011-0264-z
  • [34] Hua Wang and Heping Liu, The intrinsic square function characterizations of weighted Hardy spaces, Illinois J. Math. 56 (2012), no. 2, 367-381. MR 3161329
  • [35] Michael Wilson, The intrinsic square function, Rev. Mat. Iberoam. 23 (2007), no. 3, 771-791. MR 2414491 (2009e:42039), https://doi.org/10.4171/RMI/512
  • [36] Michael Wilson, Weighted Littlewood-Paley theory and exponential-square integrability, Lecture Notes in Mathematics, vol. 1924, Springer, Berlin, 2008. MR 2359017 (2008m:42034)
  • [37] Michael Wilson, How fast and in what sense(s) does the Calderón reproducing formula converge?, J. Fourier Anal. Appl. 16 (2010), no. 5, 768-785. MR 2673708 (2012b:42033), https://doi.org/10.1007/s00041-009-9109-6
  • [38] Michael Wilson, Convergence and stability of the Calderón reproducing formula in $ H^1$ and $ BMO$, J. Fourier Anal. Appl. 17 (2011), no. 5, 801-820. MR 2838108, https://doi.org/10.1007/s00041-010-9165-y
  • [39] DaChun Yang and SiBei Yang, Local Hardy spaces of Musielak-Orlicz type and their applications, Sci. China Math. 55 (2012), no. 8, 1677-1720. MR 2955251, https://doi.org/10.1007/s11425-012-4377-z

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B25, 42B30, 42B35, 46E30

Retrieve articles in all journals with MSC (2010): 42B25, 42B30, 42B35, 46E30


Additional Information

Yiyu Liang
Affiliation: School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China
Email: yyliang@mail.bnu.edu.cn

Dachun Yang
Affiliation: School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China
Email: dcyang@bnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9947-2014-06180-1
Keywords: Musielak-Orlicz function, Hardy space, intrinsic square function, Carleson measure.
Received by editor(s): February 12, 2013
Published electronically: October 10, 2014
Additional Notes: The second (corresponding) author was supported by the National Natural Science Foundation of China (Grant No. 11171027) and the Specialized Research Fund for the Doctoral Program of Higher Education of China (Grant No. 20120003110003).
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society